# SDR P5CA9700357

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount Fitting
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED AFT MOUNT FITTING ON FORWARD CARGO DOOR.  PERFORMED HFEC CHECK PER BAC NDTM PART 6 51-00-00 FIG 4, FITTING OK BLENDED OUT GOUGES AND TREATED PER BAC SRM 53-30-01 AND 51-10-01.
